Prolonged Menstruation Accompanied By A Dizzy Head Spin After KB Injection?
Malem dokk ,, want to ask nich … during this last KB I menstruate already want 3 weeks have not been completed huh ?? Then my head is often dizzy until fireflies … why is that ?? Thank you
Hello Zhanety, thank you for using the HealthReplies.com service.
Birth control is a device used by couples who want to postpone pregnancy. However, please note that these contraceptives have side effects according to their respective types. One of the most common side effects is that it can make menstrual cycles irregular, because contraception can cause hormonal changes. But this abnormal bleeding can also be caused by Abnormal Uterine Bleeding (PUA) such as endometriosis, uterine polyps, PCOS, Sexually Transmitted Diseases (PMS), and stress factors.
Dizziness can be caused by various causes. One possible cause is related to your current condition because of anemia or lack of hemoglobin and hypotension or low blood pressure that can be caused by prolonged menstrual bleeding. Besides the dizziness that you feel can also be caused by vertigo, hypoglycemia, side effects from contraception.
If you experience heavy and prolonged bleeding, and you are getting dizzy until you want to pass out, I suggest that you immediately consult directly with a specialist obstetric and gynecologist, so that a thorough examination can be carried out, such as questions and answers, vital signs, physical examination of anemia, and supporting examinations such as routine blood laboratories, blood sugar, so that treatment can be given in accordance with your diagnosis, and can also be chosen contraception that suits you.
As for the things you can do right now are:
- Drink enough water, as much as 8-10 glasses per day to prevent dehydration
- Overcoming stress
- Enough rest, around 7-8 hours per day
- Eat nutritious foods, especially those containing iron
- Maintain cleanliness of the genital area
Such information that I can provide, hopefully can help you.